# SDR WX0A2014071672018

- Difficulty date: July 12, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT CUSP WEB CORRODED AT FS 693 - 712 LBL 54.  REPAIRED CUSP WEB IAW SRM 53-05 FIG 131A-11 & SRM-51-30-2.
